# SDR IPXA2023060293867

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 38,503 hours, 22,092 cycles
- System (JASC): 2610 · Detection System
- Part: Switch
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO FIRE LIGHT SWITCH WILL NOT ILLUMINATE DURING TEST. OPS CHECK NORMAL
